Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Signs of elevated depakote level

Premium Questions

Dr. Ravi Soni MD

In an asymptomatic patient, what elevated serum ammonia level would warrant discontinuation of depakote? ... View answer

Answered by : Dr. Ravi Soni ( Psychiatrist)
Dr. Omprakash Ashokrao Deshmukh MD

Hi, my 5yo son takes depakote ( valproic acid ) for his epilepsy (resulting from mild cerebral palsy). His liver enzymes are starting to become elevated (along with his MCV and MCH levels on his CBC ... View answer

Answered by : Dr. Omprakash Ashokrao Deshmukh ( Pediatrician)
Dr. Chintan Solanki MD

My daughter was given Depakote for sleep disorder/ depression ......she was in the hospital this week for 3 days . She was there to get Depakote toxins level down. She could not walk,or write without ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Raju A.T MD

blood test came back his depakote level was 4 and his topamax was 7. Is this normal? The neurologist ...My son was taking 250mg of Depakote for 2 weeks for his migraines (caused by brain seizures ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Panagiotis Zografakis MD

I am diabetic and also take two medications for epilepsy . Depakote - 2 X 500 mg twice daily and Tegretol XR - 400 mg twice daily. How much do those medications impact my BG numbers when I do BG test? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr. HARSH PATEL MD

Hi Doc, My ALT liver number came back at 69 I was taking Depakote though my Doctor took me off the medication he told me the amount he was was giving me shouldn t of elevated my Alt number I was taking one ... View answer

Answered by : Dr. HARSH PATEL ( General & Family Physician)
Dr. Purva Patel MD

My depakote was recently increased from 750mgs to 2000mgs per day so that my levels were good after ... to unfortunately) I just signed up for outpatient therapy but the night before i did my fiance... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr.  Shinas Hussain MD

that is for seizures, so he added Lithium and her Depakote level went from 114 to 89 in 3 months. She was on Depakote ...How common is it to add Lithium to someone s cocktail of long term... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Purva Patel MD

I m on Valporic Acid or Depakote. My amonia level was 74 and now it is 78. Some research ... on Depakote for 30 years and they feel that it is messing with my brain and that is one of the reasons I ve ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Shubham Mehta MD

I have serious muscle spasms in my whole body. Where I am jumping off the table. I have been taking depakote for many years. I had my level checked and it s in the norm of range, 50 something to 120. Mine ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)

Mobile Questions and Answers

Dr. Geldon Fejzo MD

Hello. at these dosage you can stop directly without weening. Meanwhile do not take any alcohol. Might be dangereous.

Dr. Manisha Gopal MD

yes, dicorateER, Valance OD, depakote XR..try amongst these. Dr. Manisha Gopal MD Neuropsychiatry

Dr. Hari Om Chandrakar MD

hello Charles, the drug depakote is Valproate , whcih is required to control epilepsy and the male enhancement drug xanogen is a herb, which can be taken together if its advised by your consulting doctor...